# SDR SIMA20170315002

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 16,949 hours, 11,641 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Failed
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 1 LOW PRESSURE CAUTION. PRESSURE REMAINED QUANTITY 5%.  HYD ENGINE DRIVEN PUMP 1A NO PRESSURE QUANTITY 0%.  REMOVED AND REPLACED THE NR 1 HYD PRESSURE TUBE RUNNING FROM SPLIT LINE BRACKET TO IDG COMPRESSOR RAFT IAW MM 29-11-52, LEAK CHECKED GOOD.  REMOVED AND REPLACED THE NR 1 PRESSURE MAINIFOLD FILTER ELEMENT IAW  AMM 29-11-09. LEAK CHECKED GOOD. COMPLIED WITH  WC 002-05-900-016, PUMP OPERATED AFTER HYDRAULIC FLUID LOSS INSPECTON AND CHECK.
